Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
$K$–theory, LQEL manifolds and Severi varieties

Oliver Nash

Geometry & Topology 18 (2014) 1245–1260
Bibliography
1 M F Atiyah, K–theory, W. A. Benjamin (1967) MR0224083
2 M F Atiyah, J Berndt, Projective planes, Severi varieties and spheres, from: "Surveys in differential geometry, Vol. VIII" (editor S T Yau), International Press (2003) 1 MR2039984
3 M F Atiyah, F Hirzebruch, Vector bundles and homogeneous spaces, from: "Proc. Sympos. Pure Math., Vol. III", Amer. Math. Soc. (1961) 7 MR0139181
4 P E Chaput, Severi varieties, Math. Z. 240 (2002) 451 MR1900320
5 L Ein, Varieties with small dual varieties, I, Invent. Math. 86 (1986) 63 MR853445
6 T Fujita, J Roberts, Varieties with small secant varieties: The extremal case, Amer. J. Math. 103 (1981) 953 MR630774
7 R Hartshorne, Varieties of small codimension in projective space, Bull. Amer. Math. Soc. 80 (1974) 1017 MR0384816
8 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
9 L H Hodgkin, V P Snaith, Topics in K–theory, 496, Springer (1975) MR0388371
10 D Husemoller, Fibre bundles, 20, Springer (1994) MR1249482
11 P Ionescu, F Russo, On dual defective manifolds, arXiv:1209.2049
12 P Ionescu, F Russo, Manifolds covered by lines and the Hartshorne conjecture for quadratic manifolds, Amer. J. Math. 135 (2013) 349 MR3038714
13 J M Landsberg, On degenerate secant and tangential varieties and local differential geometry, Duke Math. J. 85 (1996) 605 MR1422359
14 R Lazarsfeld, A Van de Ven, Topics in the geometry of projective space, 4, Birkhäuser (1984) 52 MR808175
15 F Russo, Tangents and secants of algebraic varieties: Notes of a course, 24, Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro (2003) MR2028046
16 F Russo, Varieties with quadratic entry locus, I, Math. Ann. 344 (2009) 597 MR2501303
17 P Sankaran, P Zvengrowski, K–theory of oriented Grassmann manifolds, Math. Slovaca 47 (1997) 319 MR1796336
18 J Schillewaert, H Van Maldeghem, Severi varieties over arbitrary fields, arXiv:1308.0745
19 H Tango, Remark on varieties with small secant varieties, Bull. Kyoto Univ. Ed. Ser. B (1982) 1 MR670136
20 E A Tevelev, Projective duality and homogeneous spaces, 133, Springer (2005) MR2113135
21 F L Zak, Tangents and secants of algebraic varieties, 127, Amer. Math. Soc. (1993) MR1234494